# SDR UIEA2020081329648

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,938 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.4 ENG R/H T/R FWD WEB ANGLE FOR PLASTIC RUB STRIP UPPER CORNER CRACKED.( REPAIRED AS PER MRAS CMM 78-32-02 REPAIR 040 REV.59 )
